| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/02/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 3.50 x 28mm synergy ii drug-eluting stent was advanced but failed to cross the lesion and it was noted that the stent strut was damaged.A 2.0x10mm non-bsc balloon catheter was advanced for dilation and a guidezilla guide catheter extension was used.A 3.0x28mm stent was used and completed the procedure.No patient complications were reported.